This patient support community is for discussions relating to transplants, anti-rejection drugs, financial and insurance issues, long-term issues, organ rejection, pre- and post-surgery, and waiting list issues.
My father has done Liver Transplant one month ago. Now he is discharged from hospital and visiting follow up to hepatologists. He takes 3.5 mg prograf two times, 750mg cellceft two times and 15mg (now) prednisolone one time daily. But his tacrolimus level become lower and lower (from 6.8--5.8--3.9--3.4--2.4 now) .His all liver enzymes such as ALT,AST,gamma GT, and serum postassium,creatinine are within normal range,his USG-Droppler and CXY are all normal.He suffers nothing except insomia. I know 3.5mg prograf bd is highest for patient. What should I do?
It seems to me you are doing everything you can to be educated about your father's condition. That is the most important thing you can do. Then you can speak to his doctors and ask the right questions and hopefully get the answers you need.
I wish you and your Dad the best.
After my liver transplant in 2008, I was taking all those medicines. The prednisolone (steroid) was affective but bad side effects (weight gain, drug induced diabetes. He can get off that medication after a year or so. He will need to take his Prograf (tacrolimus) strictly on time when prescribed. The liver enzymes, creatine and other markers should be within bounds if he got a new liver. But the virus Hep-C is still in his body.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.